Lyapunov-type inequalities for Laplacian systems and applications to boundary value problems

Volume 11, Issue 1, pp 8--16 http://dx.doi.org/10.22436/jnsa.011.01.02 Publication Date: December 22, 2017       Article History

Authors

Qiao-Luan Li - College of Mathematics and Information Science, Hebei Normal University, Shijiazhuang, Shijiazhuang, 050024, China. Wing-Sum Cheung - Department of Mathematics, The University of Hong Kong, Hong Kong, China.


Abstract

In this paper, we establish some new Lyapunov-type inequalities for a class of Laplacian systems. With these, sufficient conditions for the non-existence of nontrivial solutions to certain boundary value problems are obtained. A lower bound for the eigenvalues is also deduced.


Keywords


MSC


References